# SDR AWXA200300364

- Difficulty date: March 28, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 53,191 hours, 33,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EES - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND ON CABIN FLOOR SUPPORT CHANNEL AT BS 520, LBL 4.  MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT CHANNEL BS 520, LBL 4 - 21; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 16-17.
